# SDR SIMA20140528006

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 30,357 hours, 27,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE STICKY & HARD TO OPERATE.  LUBRICATED MAIN CABIN DOOR IAW SMP.  OPERATIONS CHECKED GOOD, NO FURTHER DEFECTS NOTED.
